# SDR UALA2011101705633

- Difficulty date: October 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 67,302 hours, 24,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT MISSING FROM DOOR 4R.  REPLACED MISSING SLIDE ARMED LENS CAP TO DOOR 4R.
